RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 527–541 (Mi mz5210)  

This article is cited in 3 scientific papers (total in 3 papers)

Critical Bellman–Harris branching processes starting with a large number of particles

V. A. Vatutin


Full text: PDF file (959 kB)

English version:
Mathematical Notes, 1986, 40:4, 803–811

Bibliographic databases:

UDC: 519.218.2
Received: 06.02.1986

Citation: V. A. Vatutin, “Critical Bellman–Harris branching processes starting with a large number of particles”, Mat. Zametki, 40:4 (1986), 527–541; Math. Notes, 40:4 (1986), 803–811

Citation in format AMSBIB
\Bibitem{Vat86}
\by V.~A.~Vatutin
\paper Critical Bellman--Harris branching processes starting with a large number of particles
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 527--541
\mathnet{http://mi.mathnet.ru/mz5210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873482}
\zmath{https://zbmath.org/?q=an:0659.60117|0621.60092}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 803--811
\crossref{https://doi.org/10.1007/BF01159675}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200028}


Linking options:
  • http://mi.mathnet.ru/eng/mz5210
  • http://mi.mathnet.ru/eng/mz/v40/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchii, “Limit theorem for critical catalytic branching random walks”, Theory Probab. Appl., 49:3 (2005), 498–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. Vl. Bulinskaya, “Limit Distributions for the Number of Particles in Branching Random Walks”, Math. Notes, 90:6 (2011), 824–837  mathnet  crossref  crossref  mathscinet  isi
    3. Bulinskaya E.V., “Local Particles Numbers in Critical Branching Random Walk”, J. Theor. Probab., 27:3 (2014), 878–898  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:67
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020